MathSciNet Relay Station
MathSciNet bibliographic data
MR2287264 (2008c:60053) 60H10
Jiang, Long Limit theorem and uniqueness theorem of backward stochastic differential equations. Sci. China Ser. A 49 (2006), no. 10, 1353–1362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement